Alert archive / Connecticut / Flash Flood Warnings in 2009
Flash Flood Warning 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jul 2, 2009, 6:32 AM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 118 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2009, 6:32 AM EDT (10:32 UTC)
- Expired
- Jul 2, 2009, 8:30 AM EDT
- In force
- 118 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Boston radar (KBOX), 74 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:00 AM EDT | HEAVY RAIN 0 | Pomfret, CT | 1.77 INCHES REPORTED |
| Jul 2, 7:03 AM EDT | HEAVY RAIN 2.02 | Thompson, CT | |
| Jul 2, 7:40 AM EDT | HEAVY RAIN 0 | Hampton, CT | 2.12 INCHES REPORTED |
| Jul 2, 8:38 AM EDT | HEAVY RAIN 0 | Thompson, CT | 3.45 INCHES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBOX 021032
FFWBOX
CTC015-021230-
/O.NEW.KBOX.FF.W.0011.090702T1032Z-090702T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
632 AM EDT THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WINDHAM COUNTY IN NORTHERN CONNECTICUT...
THIS INCLUDES THE CITIES OF...PUTNAM...PLAINFIELD...
* UNTIL 830 AM EDT
* AT 627 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
SHOWERS AND THUNDERSTORMS CONTINUE TO TRACK NORTH IN EASTERN
CONNECTICUT WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR
UNTIL 830 AM. THREE HOUR RAINFALL TOTALS OF 2 TO 4 INCHES WILL CAUSE
FLOODING OF URBAN AND POOR DRAINAGE AREAS AND CAUSE BROOKS AND SMALL
STREAMS TO RISE AT OR ABOVE BANKFUL.
EXCESSIVE RUNOFF FROM HEAVY RAIN WILL CAUSE RAPID FLOODING OF SMALL
STREAMS. FLOODING OF URBAN AREAS...INCLUDING ROADS AND UNDERPASSES IS
ALSO EXPECTED. DO NOT DRIVE THROUGH FLOODED ROADWAYS.
LAT...LON 4167 7217 4186 7215 4201 7208 4202 7193
4201 7181 4164 7179 4163 7195
$$
STRAUSS/WTBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 5:24 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 2, 5:24 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 524 AM EDT THU JUL 2 2009 .SYNOPSIS... LOW PRESSURE OVER THE EASTERN GREAT LAKES AND ITS ASSOCIATED FRONTAL BOUNDARY WILL RESULT IN UNSETTLED WEATHER THROUGH FRIDAY. YET ANOTHER UPPER LOW WILL DROP SOUTHWARD FROM CANADA LATE SATURDAY MOVING TO THE EAST SUNDAY. THE GENERAL WEATHER PATTERN MAY TURN A LITTLE DRIER EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A QUASI-STATIONARY FRONT WAS LOCATED SOUTH OF LONG ISLAND EARLY THIS MORNING. THIS FRONT WILL ATTEMPT TO LIFT TO THE NORTH TODAY. WAVY FRONT SHOULD MAKE SOME NORTHWARD PROGRESS CROSSING EXTREME SOUTHEASTERN MASSACHUSETTS...SOUTHERN RHODE ISLAND AND NEAR THE HARTFORD AREA BY LATE THIS AFTERNOON. THE LATEST WATER VAPOR LOOP INDICATED A SHORT WAVE DISTURBANCE LOCATED NEAR WILMINGTON DELAWARE. THIS WILL BE TRACKING STEADILY NORTHEAST THIS MORNING ALONG THE FRONTAL BOUNDARY. EXTRAPOLATION BRINGS THIS SHORT WAVE EAST OF THE AREA BY 18Z. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP THIS MORNING AS THE SHORT WAVE CROSSES THE AREA. DECENT MID LEVEL CAPE AND SHEAR NOTED AHEAD OF THE SHORT WAVE. PRECIPITABLE WATER VALUES ALSO RISING TO AROUND 1.75 G/KG. POTENTIAL EXISTS FOR GUSTY WINDS...SMALL HAIL AND HEAVY RAINFALL WITH ANY THUNDERSTORMS. SHOWERS AND THUNDERSTORMS SHOULD BECOME LESS NUMEROUS AS THE SHORT WAVE DEPARTS THIS AFTERNOON...PRIOR TO THE NEXT APPROACHING SHORT WAVE. USED A BLEND OF COOLER MET GUIDANCE NORTH AND WARMER MAV GUIDANCE SOUTH TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... A SECOND SHORT WAVE DISTURBANCE NOTED OVER DETROIT MICHIGAN WILL HEAD INTO THE REGION BETWEEN 00Z AND 06Z TONIGHT. THIS WILL ALLOW A COLD FRONT TO MAKE SOME PROGRESS INTO THE AREA. MORE SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS EVENING AHEAD OF THE COLD FRONT. IF THE WARM FRONT REACHES NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS...FAVORABLE LOW LEVEL INSTABILITY COULD IMPROVE CHANCES FOR POTENTIALLY SEVERE STORMS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... FRIDAY...LOW PRESSURE SURFACE AND ALOFT LIFTS NORTHOF NEW ENGLAND FRIDAY SWINGING A COLD FRONT THROUGH DURING THE PROCESS. COLD POOL ALOFT MOVES IN DURING THE DAY WITH -14C AT 500 MB BY LATE AFTERNOON. MODEL CAPES ARE FORECAST AT 500-1000 JOULES...AND ANY SUNSHINE WILL FURTHER DESTABILIZE THE AIRMASS. EXPECT ANOTHER ROUND OF SHOWERS/THUNDER...LIKELY PULSE STORMS...WITH POTENTIAL FOR HAIL AND GUSTY WINDS. SPC HAS US IN A SEE TEXT NOTATION. 850 TEMPS AT 11-12C...MIXING SHOULD BRING US TO MAX TEMPS OF 75 TO 80. SATURDAY...ANOTHER UPPER LOW SWINGS ACROSS NEW ENGLAND SATURDAY WITH A 100 KNOT UPPER JET CORE PASSING JUST SOUTH OF NEW ENGLAND...AND WITH SECTIONS IN THE LEFT EXIT REGION OF THIS JET. A REINFORCING SHOT OF COLD AIR ALOFT WITH THE 00Z ECMWF BRINGING -18C AT 500 MB...THE NAM HAS -20C AT THE CORE. EVEN IF -20C IS NOT REALIZED THERE IS SUFFICIENT COLD AIR ALOFT TO AGAIN DESTABILIZE THE COLUMN...AND WITH ANY SURFACE HEATING THIS WOULD ONLY INTENSIFY THE INSTABILITY. ALTHOUGH SURFACE DEWPOINTS ARE FORECAST COLDER THAN PREVIOUS DAYS...THE AIR ALOFT REMAINS MOIST AND THE GROUND SHOULD STILL BE WET FROM RECENT RAIN. MOISTURE...INSTABILITY...DYNAMICS. THIS SHOULD BE ENOUGH FOR SCATTERED CONVECTION IN MOST OF OUR AREA AND ESPECIALLY ALONG AND NORTH OF THE MASS PIKE. SUNDAY...THE UPPER LOW AND COLD POOL MOVE OFF BY SUNDAY MIDDAY. OVERALL THIS LOOKS TO BE A MORE STABLE DAY WITH MORE SUNSHINE AND GENERALLY DRY CONDITIONS. 850 TEMPS AROUND 10C SHOULD SUPPORT MAX TEMPS IN THE MID AND UPPER 70S. MONDAY TO WEDNESDAY...MODEL AGREEMENT SEEMS IN TATTERS EARLY NEXT WEEK. WE LEANED TOWARD THE ECMWF. WEAK HIGH PRESSURE IN PLACE FOR MONDAY...SO DRY WEATHER. ANOTHER UPPER LOW APPROACHES TUESDAY...SO WE WENT WITH CHANCE OF SHOWERS. THEN DRYING AGAIN WEDNESDAY. LITTLE CONFIDENCE AT THIS TIME RANGE. && .AVIATION /09Z THURSDAY THROUGH MONDAY/... TODAY...LIFR CEILINGS AND VSBYS WILL PERSIST AT KBOS-KORH-KMHT THIS MORNING WITH SOME IMPROVEMENT TO IFR AND PERHAPS MVFR FOR A TIME THIS AFTERNOON. ELSEWHERE GENERALLY EXPECT IFR/MVFR CEILINGS AND VSBYS IN FOG PATCHES. SHOWERS AND THUNDERSTORMS SHOULD BECOME LESS NUMEROUS THIS AFTERNOON. SOME THUNDERSTORMS MAY BRING GUSTY WINDS...HEAVY RAINFALL AND PERHAPS SMALL HAIL. TONIGHT...IFR CEILINGS AND VSBYS EAST...MVFR SOUTH AND WEST. EVENING SHOWERS AND THUNDERSTORMS WITH FOG PATCHES OVERNIGHT. THUNDERSTORMS COULD POTENTIALLY BE SEVERE. OUTLOOK /FRIDAY THROUGH MONDAY/... FRIDAY...AREAS OF IFR IN THE EARLY MORNING...THEN IMPROVING TO VFR. BRIEF MVFR CONDITIONS POSSIBLE IN DEVELOPING SCT SHOWERS/TSTMS. FRIDAY NIGHT...SHOWERS DIMINISH. AREAS OF IFR IN FOG OVERNIGHT. SATURDAY...MAINLY VFR...BUT SCT MVFR CONDITIONS POSSIBLE IN LATE DAY SHOWERS/TSTMS. SUNDAY AND MONDAY...MAINLY VFR. && .MARINE... TODAY...LOW VISIBILITIES IN FOG SHOULD IMPROVE FOR A TIME THIS AFTERNOON. WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA CRITERIA. LIGHT EASTERLY SWELL WILL PERSIST. SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS THIS MORNING. SEAS NEAR 4 FT ACROSS THE OUTER WATERS. TONIGHT...LOW VISIBILITIES IN FOG. SHOWERS AND THUNDERSTORMS. WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA CRITERIA. SEAS NEAR 4 FT ACROSS THE OUTER WATERS. OUTLOOK /FRIDAY THROUGH MONDAY/... WINDS BELOW SCA THROUGH THE PERIOD...BUT SEAS UP TO 5 FEET ON THE OUTER WATERS FRIDAY AND SATURDAY...THEN DIMINISHING SEAS AND TRANQUIL CONDITIONS SUN/MON. && .HYDROLOGY... THE FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING. LOW LEVEL WARM AIR ADVECTION AND COLD POOL ALOFT WILL PROMOTE THE RISK FOR MORE THUNDERSTORM DEVELOPMENT AHEAD OF AN APPROACHING COLD FRONT. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CTZ002>004. MA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MAZ002>021-026. NH...NONE. RI...FLASH FLOOD WATCH THROUGH THIS EVENING FOR RIZ001>007. MARINE...NONE. && SYNOPSIS...WTB/STRAUSS NEAR TERM...STRAUSS SHORT TERM...STRAUSS LONG TERM...WTB AVIATION...WTB/STRAUSS MARINE...WTB/STRAUSS HYDROLOGY...STRAUSS
Hazardous weather outlook, Jul 2, 4:32 AM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 432 AM EDT THU JUL 2 2009 MAZ022>024-NHZ011-012-015-RIZ008-030845- BARNSTABLE MA-DUKES MA-NANTUCKET MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- BLOCK ISLAND RI- 432 AM EDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG WILL THIN DURING THE MORNING. SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. SOME OF THESE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LARGE HAIL AND DAMAGING WIND ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND SCATTERED THUNDERSTORMS WITH HAIL ARE AGAIN POSSIBLE FRIDAY. THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY...ESPECIALLY ALONG AND NORTH OF THE MASS PIKE. IN ADDITION...THERE IS A RISK OF PATCHY DENSE FOG LATE AT NIGHT OR EARLY IN THE MORNING THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ002>021-026-RIZ001>007-030845- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 432 AM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. SOME OF THESE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LARGE HAIL AND DAMAGING WIND ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND SCATTERED THUNDERSTORMS WITH HAIL ARE AGAIN POSSIBLE FRIDAY. THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY...ESPECIALLY ALONG AND NORTH OF THE MASS PIKE. IN ADDITION...THERE IS A RISK OF PATCHY DENSE FOG LATE AT NIGHT OR EARLY IN THE MORNING THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-254-255-030845- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 432 AM EDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG WILL THIN AND LIFT THIS MORNING. SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. SOME OF THESE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LARGE HAIL AND DAMAGING WIND ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND SCATTERED THUNDERSTORMS WITH HAIL ARE AGAIN POSSIBLE FRIDAY. THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY...ESPECIALLY ALONG AND NORTH OF THE MASS PIKE. IN ADDITION...THERE IS A RISK OF PATCHY DENSE FOG LATE AT NIGHT OR EARLY IN THE MORNING THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 2, 3:42 AM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT THU JUL 2 2009 MAZ005-013>018-020815- CENTRAL MIDDLESEX COUNTY MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 342 AM EDT THU JUL 2 2009 AT 342 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER CANTON...OR ABOUT 9 MILES NORTHWEST OF BROCKTON...MOVING NORTH AT 25 MPH. * SOME LOCATIONS AFFECTED INCLUDE... NORWOOD...WESTWOOD...MILTON... DOVER...DEDHAM...HYDE PARK...MATTAPAN...NEEDHAM...WEST ROXBURY... ROSLINDALE...DORCHESTER...FOREST HILLS...JAMAICA PLAIN... BROOKLINE...NEWTON...BRIGHTON...ALLSTON...WESTON...WATERTOWN... WALTHAM...SOMERVILLE...CAMBRIDGE...BELMONT AND ARLINGTON FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:17 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 3 hr |
| Jul 2, 11:02 AM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 2 hr |
| Jul 2, 3:42 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 3 hr |
| Jul 2, 4:56 PM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 3 hr |
| Jul 2, 6:25 PM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 3 hr |
Nearby
Flash Flood Warnings in Connecticut, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.